# SDR HNAA2019110600348

- Difficulty date: October 11, 2019
- Submitted: November 6, 2019
- Operation: Air carrier
- Aircraft: N626AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145117
- Aircraft time: 45,933 hours, 43,685 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR CENTER SILL HAS AREAS OF CORROSION....FIX:REMOVED AND REPLACED SERVICE DOOR SILL IAW EMB 145 SRM 51-40-02.  NOTE: A/C IN ABI HVY CHCK
